# SDR CA150218004

- Difficulty date: February 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 1,828 hours
- Engine: Pwc PT6C67C
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 115254622
- Condition: Failed
- Location: Dc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) NR 1 DC GENERATOR FUNCTION CHECK FAILED DURING ENGINE RUNS.  DC GENERATOR REPLACED.  FURTHER ON, AN INSPECTION WAS C/O ON THE FAILED DC GENERATOR AND FOUND A SCREW HOLDING ONE OF THE TERMINAL CABLES CHAFED.  THE INSULATION MATERIAL BENEATH THE PROTECTING COVER AS A RESULT THE CABLE TERMINAL MADE CONTACT WITH THE METAL COVER, PARTIALLY MELTED THE SCREW AND PRODUCED ARC.
